# SDR SCNA97272

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER 1 ENGINE FAILED IN FLIGHT AFTER ILLUMINATION OF NUMBER 1 LOW OIL PRESSURE/FILTER BYPASS LIGHT.  FOUND N2 ROTOR NO LONGER LINKED TO GEARBOX.  REMOVED AND REPLACED NUMBER 1 ENGINE.
